# SDR HEED9521

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 206062200119
- Condition: Failed
- Location: Start Gen
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

#2 GENERATOR WILL NOT COME ON LINE, SMOKES IN STARTER MODE. ORDERED NEW PART.
